# SDR 01FDEA00387

- Difficulty date: May 27, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 8,006 hours, 4,089 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Loose
- Location: Main Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT T/O MAIN DECK CARGO SMOKE WARNING ON ECAM ILLUM.  NR 2 UPPER DECK SMOKE DETECTOR UNIT LOOSE, TIGHTENED HOLDING NUT AND PERF SMOKE DETECTOR SYS TEST PER IAW AMM 26-19-00-5, ALL TEST OK FOR SERVICE.
